# SDR SIMA991128

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cam Guide
- Part number: S5751004900300
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, FOUND ALL THREE CAM GUIDES ON THE RIGHT INBOARD FLAP INBOARD DEFLECTOR CORRODED.  REMOVED AND REPLACED THE CAM GUIDES IAW SRM 57-53-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
